MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE
Catalog Number PR-35052-HPHNM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the peel-away sheath broke off inside the patient (has been removed).The patient is safe." the user changed to a new set.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one kit, containing a 2-lumen catheter and two broken tabs from a peel-away sheath for analysis.Signs of use in the form of biological material were observed on the returned sheath tabs.Visual inspection revealed that both peel-away tabs were torn adjacent to the sheath body with a small portion of the sheath body still attached.Microscopic examination confirmed the damage.The sheath length, outer diameter, and inner diameter could not be accurately determined due to the condition of the returned sample.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to venospasm , vessel perforation, bleeding, or component damage".The report of broken peel-away sheath tabs was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the sheath extrusion had separated adjacent to the tabs.Based on the customer report and the sample received, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21993920
Report Number9680794-2025-00407
Device Sequence Number19955123
Product Code LJS
UDI-Device Identifier00801902101099
UDI-Public(01)00801902101099(11)231212(17)250831(10)33F23K0719(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2025
Device Catalogue NumberPR-35052-HPHNM
Device Lot Number33F23K0719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown